# SDR HEEA0013473

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APTE138100G
- Condition: Failed
- Location: Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITS 20 PSI HIGH.
